# SDR USAA051207

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 37,014 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 310-324, RBL 45 CORRODED.  REPLACED CHANNEL INTERCOSTAL WITH NEW FABRICATED ASSY PER SRM 53-00-51, 51-40-02.  DEFECT SIZE, 11 INCHES LONG X 5 INCHES WIDE X .025 INCH DEEP.
